# SDR 2020FA0000541

- Difficulty date: August 12, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N59JN
- Make and model: Cessna 525C
- Aircraft serial: 525C0018
- Aircraft time: 1,872 hours, 1,019 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Part number: 871899114
- Part serial: 0136
- Condition: Inoperative
- Location: Lh Cockpit Side
- Part time: 1,872 hours, 1,019 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ALL BACK LIGHTING ON RIGHT HAND SIDE OF COCKPIT WILL NOT TURN ON.  UPON FURTHER INSPECTION FOUND PILOTS SIDE PRINTED CIRCUIT BOARD WAS INOPERABLE.  REPLACED PILOTS SIDE PRINTED CIRCUIT BOARD.  OPERATIONS CHECKED GOOD AIRCRAFT OK FOR RETURN TO SERVICE.
